# SDR DALA2017070705253

- Difficulty date: July 3, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 60,720 hours, 22,863 cycles
- System (JASC): 5200 · Doors
- Part: Liner
- Condition: Out Of Position
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMING HANDLE INOPERATIVE. STUCK ON TRIM. RELEASED,  OPS NORMAL.
